RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 2, Pages 192–199 (Mi mz5296)  

This article is cited in 2 scientific papers (total in 2 papers)

Best approximation of the differentiation operator in the class of nonanticipatory operators

A. V. Kryazhimskii, Yu. S. Osipov


Full text: PDF file (565 kB)

English version:
Mathematical Notes, 1985, 37:2, 109–114

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 22.08.1984

Citation: A. V. Kryazhimskii, Yu. S. Osipov, “Best approximation of the differentiation operator in the class of nonanticipatory operators”, Mat. Zametki, 37:2 (1985), 192–199; Math. Notes, 37:2 (1985), 109–114

Citation in format AMSBIB
\Bibitem{KryOsi85}
\by A.~V.~Kryazhimskii, Yu.~S.~Osipov
\paper Best approximation of the differentiation operator in the class of nonanticipatory operators
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 2
\pages 192--199
\mathnet{http://mi.mathnet.ru/mz5296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=784364}
\zmath{https://zbmath.org/?q=an:0585.41024}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 2
\pages 109--114
\crossref{https://doi.org/10.1007/BF01156754}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700023}


Linking options:
  • http://mi.mathnet.ru/eng/mz5296
  • http://mi.mathnet.ru/eng/mz/v37/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. I. Maksimov, “Calculation of the derivative of an inaccurately defined function by means of feedback laws”, Proc. Steklov Inst. Math., 291 (2015), 219–231  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:65
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019